# SDR 9605796304

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE FLOOR MOUNTED EMERGENCY PATCH LIGHTS AT SEAT ROWS 32R THROUGH 42R WERE FOUND INOPERATIVE.  RECONNECTED EMERGENCY LIGHT CONNECTOR PIN AT SEAT ROW 32R.  OPERATIONAL CHECK OK.
